# SDR REXA200600107

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 15,110 hours, 13,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
